# SDR ASOA2018112874067

- Difficulty date: November 27, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 40,596 hours, 31,863 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200303066
- Condition: Frozen
- Location: Nr 1
- Part time: 38,103 hours, 22,612 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN. THE AIRCRAFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPEVCTED THE AIRCRAFT, REMOVED AND REPLACED THE #1 ACM, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCTRAFT WAS APPROVED FOR RETURN TO SERVICE.
